RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2008, Volume 260, Pages 193–201 (Mi tm594)  

This article is cited in 2 scientific papers (total in 2 papers)

On Adaptive Estimators in Statistical Learning Theory

S. V. Konyagina, E. D. Livshits

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We study the problem of reconstructing an unknown function from a bounded set of its values given with random errors at random points. The function is assumed to belong to a function class from a certain family.

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 260, 185–193

Bibliographic databases:

Document Type: Article
UDC: 517.518.2+519.234.2
Received in September 2007

Citation: S. V. Konyagin, E. D. Livshits, “On Adaptive Estimators in Statistical Learning Theory”, Function theory and nonlinear partial differential equations, Collected papers. Dedicated to Stanislav Ivanovich Pohozaev on the occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 260, MAIK Nauka/Interperiodica, Moscow, 2008, 193–201; Proc. Steklov Inst. Math., 260 (2008), 185–193

Citation in format AMSBIB
\Bibitem{KonLiv08}
\by S.~V.~Konyagin, E.~D.~Livshits
\paper On Adaptive Estimators in Statistical Learning Theory
\inbook Function theory and nonlinear partial differential equations
\bookinfo Collected papers. Dedicated to Stanislav Ivanovich Pohozaev on the occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2008
\vol 260
\pages 193--201
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489512}
\zmath{https://zbmath.org/?q=an:1233.62133}
\elib{http://elibrary.ru/item.asp?id=9934826}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 260
\pages 185--193
\crossref{https://doi.org/10.1134/S0081543808010136}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262227800013}
\elib{http://elibrary.ru/item.asp?id=13575350}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43749099630}


Linking options:
  • http://mi.mathnet.ru/eng/tm594
  • http://mi.mathnet.ru/eng/tm/v260/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Malykhin, “Upper Bounds for Errors of Estimators in a Problem of Nonparametric Regression: The Adaptive Case and the Case of Unknown Measure $\rho_X$”, Math. Notes, 86:5 (2009), 682–689  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Darkhovskiy B., “Non Asymptotic Minimax Estimation of Functionals with Noisy Observations”, Communications in Statistics-Simulation and Computation, 41:6, Part 1 Sp. Iss. SI (2012), 787–803  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:306
    Full text:21
    References:49
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019